Zyrtec Kids Fast Acting Allergy & Hayfever Relief Banana 75ml

$13.80

Category:

Zyrtec Kids Fast Acting Allergy & Hayfever Relief Banana 75ml Description: Product Description: Zyrtec Cetirizine Kids Fast Acting Relief Banana flavour is an oral liquid that relieves hayfever and allergy symptoms. Zyretc is fast acting and relives hayfever symptoms for 12 hours. Delicious banana flavour. Sugar, lactose, and gluten free Colour & alcohol free Suitable …

Description

Zyrtec Kids Fast Acting Allergy & Hayfever Relief Banana 75ml

Description:

Product Description:

Zyrtec Cetirizine Kids Fast Acting Relief Banana flavour is an oral liquid that relieves hayfever and allergy symptoms. Zyretc is fast acting and relives hayfever symptoms for 12 hours.

Delicious banana flavour.

Sugar, lactose, and gluten free

Colour & alcohol free

Suitable for kids aged 2+ for relief of hayfever and allergy symptoms.

Includes 5ml measuring spoon

Offers allergy & hayfever relief from symptoms including:

Sneezing

Runny and itchy nose

Watery eyes/itchy eyes, red eyes

Hives and itchy skin rash.

Ingredients:

(per 5ml) Cetirizine hydrochloride 5mg.

Hydroxybenzoates, saccharin and sorbitol (1.6g/5ml).

 

Usage Directions:

If you know your child’s weight, choose the dose for that weight rather than according to the child’s age.

Age (years): 2-3 Weight: 8-14 How much: 2 ml How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 3 – 5 Weight:14 – 18 How much: 2.5ml How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 – 6 Weight: 18 – 22 How much: 3ml How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 – 6 Weight: 22 – 26 How much: 3.5ml How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 – 6 Weight: 26 – 30 How much: 4ml How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): Over 6 Weight: Over 30 How much: 5ml How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Storage:

Store below 30ºC

Warnings:

Always read the label, use as directed. Pharmacy medicine. Keep out of reach of children.

Do not use – In children under 2 years of age. – If hypersensitive to any of the ingredients. – If ring is separated from the cap. Ask your doctor before use. – In children with liver or kidney disease.

Pharmacy medicine. – If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. – This medication may cause drowsiness. – In the event of overdose, seek medical attention immediately. – Tighten cap after use to engage child resistant closure. Contains Hydroxybenzoates, saccharin and sorbitol (1.6g/5mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

While all efforts have been made to ensure that ingredient listings are accurate, up to date and complete for products on the Superpharmacy website, suppliers may change formulations on short notice. Please check ingredient listings on the actual product before use.

Additional information

Weight0.2 kg
Dimensions10 × 5 × 10 cm

Brand

Blackmores

Reviews

There are no reviews yet.

Be the first to review “Zyrtec Kids Fast Acting Allergy & Hayfever Relief Banana 75ml”

Your email address will not be published. Required fields are marked *